Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Proof of Brioschi's Recursion Formula for the Expansion of the Even σ-Functions of Two Variables

Oskar Bolza
American Journal of Mathematics
Vol. 21, No. 2 (Apr., 1899), pp. 175-190
DOI: 10.2307/2369583
Stable URL: http://www.jstor.org/stable/2369583
Page Count: 16
Subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
Proof of Brioschi's Recursion Formula for the Expansion of the Even σ-Functions of Two Variables
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 12 references.

[Footnotes]
  • *
    This reference contains 3 citations:
    • Math. Annalen, Bd. 29, p. 272
    • Bd. 35, p. 433
    • Bd. 36, p. 134
  • *
    American Journal of Mathematics, vol. XXI, p. 107
  • *
    Bolza, "On Weierstrass' Systems of Hyperelliptic Integrals of the First and Second Kind," Chicago International Mathematical Congress Papers, p. 8
  • *
    Ciporali, Sul sistema di due forme binarie cubiche, 28, Rendiconto della R. Accademia di Nanoli. 1883
  • *
    CAporali, Rend. della R. Acc. di Napoli, Marzo, 1883, §3
  • *
    This reference contains 2 citations:
    • v. Gall, " Syzyganten oubisoher Formen." Math. Annalen, Bd. 31, p. 435
    • Gordan, " Invari- anten theorie," II, p. 335
  • Caporali, 1. c
  • Caporali, 1. c
  • *
    C*aporali, 1. c.
  • Berzolari, Rendiconto dell Acc. di Napoli, Serie 2, vol. V, p. 77
  • *
    Berzolari, 1. c., p. 73
  • This reference contains 2 citations:
    • v. Gall, 1. c., the syzygies (444)2, and A) on p. 426
    • Berzolari, 1. c., p. 74, (4)